# SDR DALA1031543357

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 26,270 hours, 3,694 cycles
- Engine: Pwa PW4168A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND SEAT TRACK Y-450 FR48, FR50 AND FR53.1 CORRODED.  REMOVED CORROSION IAW SRM 51-74-00 FR48 MATERIAL REMOVED 0.048", L=0.75" W=0.5", FR50 MATERIAL REMOVED 0.052", L=0.9", W=0.45", FR53.1 MATERIAL REMOVED 0.050", L=0.82", W=0.55". ORIGINAL THK 0.180"FOUND EXCEED LIMIT IAW SRM 51-31-15, FIG 101 SEAT TRACK R & R IAW SRM 51-42-11.
